# SDR UPS06847421

- Difficulty date: July 8, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,074 hours, 24,643 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs1655-1690 L23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 23L HAS CORROSION BETWEEN STA 1660-1665.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-2-0 FIG 1F.  CUT OUT DAMAGED AREA OF LONGERON AT STA 1655 TO 1690 L23L IAW SRM 51-1-21.  FABRICATED AND INSTALLED LONGERON SPLICE SECTION AT STA 1655 TO 1690 L23L IAW SRM 53-2-2 AND 51-1-21.
